# SDR CA140818005

- Difficulty date: August 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 4,132 hours
- Engine: Rroyce BR700710A220
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: GD41715883
- Condition: Cracked
- Part time: 4,078 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A 120 MONTH INSPECTION,  FOUND A CRACKED RIB. RIB IS A SUB ASSEMBLY OF THE STRUCTURAL SHEET METAL BOX ASSY.
